MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20073770
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported that a patient was injected with 4 syringes of juvéderm® volux¿ xc in the jawline and chin.Two days later the patient is experiencing a vascular occlusion.The physician treated the area with hylenex but the issues are ongoing.
 
Event or Problem Description
Additionally, healthcare professional stated that the patient was injected with 1 cc of juvéderm® volux¿ xc.Post injection the patient experienced pain, and a vascular occlusion at the site of injection.The patient would not shave beard because it was hard for them to see skin changes during or event post injection, pain was persistent.The hcp injected the patient 4 rounds of 1800 units of hylenex sometimes twice a day.Symptoms resolved.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: a4, a6, b5, h6, h8.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: h6.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21850913
Report Number3005113652-2025-00345
Device Sequence Number15605362
Product Code LMH
UDI-Device Identifier10840228300073
UDI-Public(01)10840228300073(10)1000565587(11)230109(17)241209
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2024
Device Catalogue Number20073770
Device Lot Number1000565587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer04/15/2025
04/25/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date04/24/2025
04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight75 KG
Patient RaceWhite